# SDR U2RA201807030001

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 70,588 hours, 24,137 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMED LIGHT INOPERATIVE. RELAMPED R2 DOOR ARMED LIGHT, REFERENCE WIRING DIAGRAM 25-66-11. LIGHT OPERATES NORMAL.
